Demazin Ultra Cought Cold Plus Flu Plus Imunne Defence 34 Tablets
Max 1 Items
- Product Type
- Cold & Flu Medicine
- Active Ingredients
- Cold & Flu + Cough Day + Night Each day capsule contains: Paracetamol 500 mg, Dextromethorphan hydrobromide monohydrate 10 mg, Phenylephrine hydrochloride 5 mg. Each night capsule contains: Paracetamol 500 mg, Dextromethorphan hydrobromide monohydrate 10 mg, Chlorphenamine maleate 2 mg. Immune Defence Each capsule contains: Ascorbic acid (Vitamin C) 250 mg, Zinc sulfate monohydrate 33.3 mg, equiv. Zinc 12 mg, Garlic Oil 833 micrograms, Echinacea purpurea (Echinacea) extract equiv. dry herb 4g, Zingiber officinale (Ginger) extract equiv. dry rhizome 500 mg, Glycyrrhiza glabra (Liquorice) extract equiv. dry rhizome 500 mg, Salix alba (Willow) extract equiv dry bark 1.2 g.
- Storage & Disposal
- Store below 25C.
- Cold & Flu + Cough Day + Night Do not use: In children under 12 years - For longer than a few days at a time in adults and for longer than 48 hours at a time in children aged 12-17 years unless advised by a doctor - If using other medicines containing paracetamol, dextromethorphan or phenylephrine unless advised to do so by a doctor or pharmacist. Ask your doctor before use if you: - Have high blood pressure - Have heart problems - Are taking antidepressants - Are pregnant, think you are pregnant or breastfeeding. Whilst using this medicine: Keep to the recommended dose. If symptoms persist, see your doctor. If an overdose is taken or suspected, ring the Poisons Information Centre (Tel 131 126,) or go to the hospital straight away even if you feel well because of the risk of delayed, serious liver damage if left untreated. Phenylephrine may cause sleeplessness. Night capsules only: May make you drowsy. If affected do not drive a vehicle or operate machinery. Avoid alcohol. Contains lactose. Immune Defence Do not use in children under 12 years without medical advice. Contains sulfites.